# SDR COMA0160758

- Difficulty date: September 29, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 10,406 hours, 10,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017351
- Part serial: NA
- Condition: Corroded
- Location: Floor
- Part time: 10,406 hours, 10,553 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD/AFT J-ANGLE AT FS280 HAS CORROSION, FLOOR BEAM WEB AT FS280 HAS CORROSION.REPAIRED FWD/AFT J-ANGLES AND FLOOR BEAM WEB I/A/W WVAC EO 601R-53-2731, 601R-53-2733, 601R-53-2734.
